Stretch marks on waist and stomach - LUpus Patients Un...

LUpus Patients Understanding and Support
2,973 members β€’ 852 posts

Stretch marks on waist and stomach

BODILYPain27
BODILYPain27
β€’5 Replies

I have been on steroids since May 2019. I have noticed my stretch marks have become more darker and prominent. I am a dark skin complexion and I have tried shea butter and palmers coconut butter. It has not changed anything. As if right now I don't know what else to try.

If anyone has any solutions for my problem, I would be grateful for your help.

Thank you 😊

5 Replies
oldest β€’ newest

I dont think there is a solution to stretch marks although i heard you can make them less visible with some cosmetic laser procedure. They don't disappear but are less prominent. I will try this in May when I go to Serbia as it's cheep to do it there.

lupus-support1
lupus-support1Administrator
in reply to miccika1

Please be very careful. I would not recommend any surgery in a foreign country without a referral from your doctor.

With good wishes,

Ros

lupus-support1
lupus-support1Administrator

I can only suggest you get a referral to a dermatologist.

Although I accept this can be depressing, this is not SLE related.

With good wishes,

Ros

It's indirectly related to SLA as it's a side effects of taking prednisone.

Currently, I am still on prednisolone starting from next week I wil be on 5 milgrams per day. This will the lowest dosage I have ever been on.

You may also like...